# SDR CA070327002

- Difficulty date: March 22, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Amd FALCON2000
- Aircraft time: 3,591 hours
- Engine: Hnywl AS90711A
- System (JASC): 3810 · Potable Water System
- Part: Drain Valve
- Part number: 6BS10011
- Condition: Damaged
- Location: Potable Water
- Part time: 3,626 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT POTABLE WATER SYSTEM WAS DAMAGED DUE TO HAVING THE WATER SYSTEM FULL OF WATER. THEN HAVING THE AIRCRAFT LEFT ON THE RAMP FOR 8 HOURS AT -14C WITH NO ADDITIONAL HEAT TO KEEP THE WATER SYSTEM FROM FREEZING. UPON ARRIVAL THE PILOTS REPORTED (WATER APPEARS TO BE LEAKING FROM THE BELLY). THE MAINTENANCE PERSONNEL INVESIGATED THE SNAG AND FOUND THE WATER SYSTEM DRAIN VALVE WAS DAMAGED DUE TO THE SEVERE FREEZING. A REMINDER TO ALL CORPORATE PILOTS TO MONITOR THE POTABLE WATER SYSTEM AND THE OAT IN WINTER.  (TC NR 20070327002)
